RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2009, Volume 16, Number 4, Pages 21–30 (Mi da577)  

Vertex colorings of graph with the majority restrictions on the consuming colors

V. G. Vizing

Odessa National Academy of Food Technology, Odessa, Ukraine

Abstract: Vertex colorings of a graph under the condition that every vertex has the maximal feasible color are considered. The chromatical criterion for such prescription which generalizes the Vitaver theorem is given. We estimate the maximal value of the prescribed color needed for a prescription to be chromatical. The analogies of the Nordhause–Gaddum theorem on interdependence of chromatic characteristics of the graph and the complementary graph are obtained. Bibl. 7.

Keywords: majority prescription, feasible coloring, chromat of graph.

Full text: PDF file (245 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2010, 4:2, 270–275

Bibliographic databases:

UDC: 519.178
Received: 20.11.2008
Revised: 18.05.2009

Citation: V. G. Vizing, “Vertex colorings of graph with the majority restrictions on the consuming colors”, Diskretn. Anal. Issled. Oper., 16:4 (2009), 21–30; J. Appl. Industr. Math., 4:2 (2010), 270–275

Citation in format AMSBIB
\Bibitem{Viz09}
\by V.~G.~Vizing
\paper Vertex colorings of graph with the majority restrictions on the consuming colors
\jour Diskretn. Anal. Issled. Oper.
\yr 2009
\vol 16
\issue 4
\pages 21--30
\mathnet{http://mi.mathnet.ru/da577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2589399}
\zmath{https://zbmath.org/?q=an:1249.05148}
\transl
\jour J. Appl. Industr. Math.
\yr 2010
\vol 4
\issue 2
\pages 270--275
\crossref{https://doi.org/10.1134/S199047891002016X}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77953502287}


Linking options:
  • http://mi.mathnet.ru/eng/da577
  • http://mi.mathnet.ru/eng/da/v16/i4/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:379
    Full text:74
    References:24
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019